# SDR ASAA2023100645469

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,816 hours, 1,467 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FMC DISAGREE ANNUNCIATED. GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE TO RESET FMCS.
